Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

3rd time lucky with this question!

I had a pethadine injection as pain relief when giving birth, and this was 3 months ago, my leg still feels brused, I've read online about women who have total numbness in their leg after it, mine isn't so bad, but it's still feeling brused when touched. Any help please?

 
kylie_bob

Asked by kylie_bob at 4:15 AM on Apr. 12, 2011 in Pregnancy

Level 22 (14,066 Credits)
This question is closed.
Answers (3)
  • I had the same problem. I didn't worry about it too much and the pain eventually went away.
    tiffanynichols

    Answer by tiffanynichols at 4:37 AM on Apr. 12, 2011

  • I am completely unfamiliar with pathadine injections. Anything that lingers after 3 months should be checked by your doctor.
    meooma

    Answer by meooma at 4:26 AM on Apr. 12, 2011

  • Thanks, It's coming up to 3 months now, so better get a doctors oppinion.
    kylie_bob

    Comment by kylie_bob (original poster) at 4:30 AM on Apr. 12, 2011

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN